Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 369, NWS Atlanta, GA

July 30, 2023Bleckley County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2023, 4:11 PM EDT for Bleckley County, Twiggs County, Georgia. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2023, 4:11 PM EDT (20:11 UTC)
Expired
Jul 30, 2023, 5:00 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 18 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 4:40 PM EDTTSTM WND DMG2 N District Path, GATree down on Hwy 96 and Prospect Rd.
Jul 30, 4:40 PM EDTTSTM WND DMG2 W Jeffersonville, GATree down on Glover Rd and Bullard Rd.
Jul 30, 4:50 PM EDTTSTM WND DMG2 W Jeffersonville, GATree down at Bullard Rd and Savage Rd.
Jul 30, 5:00 PM EDTTSTM WND DMG3 S Bullard, GATree down with damage to fence in the 1000 block of Adams Park Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 903 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
903 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

888 
WUUS52 KFFC 302011
SVRFFC
GAC023-289-302100-
/O.NEW.KFFC.SV.W.0369.230730T2011Z-230730T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
411 PM EDT Sun Jul 30 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Twiggs County in central Georgia...
  Northern Bleckley County in central Georgia...

* Until 500 PM EDT.

* At 411 PM EDT, a severe thunderstorm was located over Tarversville,
  or 9 miles southwest of Jeffersonville, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jeffersonville, Danville, Allentown, Marion, Tarversville, Bullard,
  Fitzpatrick, Magnolia, Ripley, Huber, Royal, District Path,
  Goldsboro, Rebie, Cary, and Coley Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3242 8348 3245 8349 3249 8349 3250 8351
      3257 8355 3258 8354 3264 8355 3266 8356
      3266 8358 3270 8360 3279 8335 3245 8316
TIME...MOT...LOC 2011Z 270DEG 17KT 3256 8342 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:16 PM EDT, 55 minutes earlier.

Area forecast discussion, Jul 30, 3:16 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Sun Jul 30 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 255 PM EDT Sun Jul 30 2023

Afternoon showers and thunderstorms have blossomed over the area
in the last hour, with activity now south of the metro Atlanta
area. A few storms have reached severe criteria, producing strong
winds and small hail. Central GA remains in a Marginal (level 1 of
5) Risk of severe storms. Temperatures warmed quickly today, with
Heat Index values soaring above the 105 Advisory criteria over the
southern third to half of the CWA. Although the Heat Advisory does
remain in place at this time for the southeast CWA, rain-cooled
conditions have contributed to early cancellation for the western
portions of the state. Expect adjustments to the Advisory as
needed through the afternoon.

In the wake of the storms, drier air returns to the state with a
quieter forecast. Expect slightly cooler morning temperatures and
lower dew points, which will keep a Heat Advisory at bay for
Monday.

31

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 255 PM EDT Sun Jul 30 2023

The extended forecast continues with no major forecast concerns or
significant weather impacts expected.

Overall pattern in the extended is still defined by NW flow aloft.
Models showing upper level ridge over TX will build slowly east
through day 7. The over all NW flow starts off fairly dry but by
Wed/Thu we will see waves moving SE out of the Northern/Central
Plains pushing into GA with the upper level NWLY flow.

We could see some showers and thunderstorms Tuesday as there is
still some moisture around the area but the best MCS development
appears likely Wednesday thru the weekend. Between MCS, MCV
afternoon redevelopment and general pulse thunderstorms, will likely
see 30-50% coverage at least during the afternoons and evenings. In
addition to traditional convective threats, heavy rainfall and
flooding may also occur in this pattern. Heat risk could crop back
up again late this week as well.

VSS

&&

.AVIATION...
(18Z TAFS)
Issued at 216 PM EDT Sun Jul 30 2023

VFR conditions with pockets of MVFR associated in/near convection
this afternoon. TSRA has ramped up with daytime heating, but
largely stayed south of northern TAF sites. Expect main TS concern
to be at CSG and MCN through the next few hours. Patchy morning fog
may be an issue where convection holds into the late evening.
Gusty winds in convection, but otherwise, NW winds at 5-10kt will
become more N Monday.

//ATL Confidence...18Z Update...
High confidence on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  69  90 /  10  10  10  10
Atlanta         73  95  71  92 /  10   0   0   0
Blairsville     63  86  60  83 /   0  10   0  10
Cartersville    68  92  67  90 /  10   0   0   0
Columbus        74  96  74  95 /  20  10   0  10
Gainesville     70  92  69  89 /  10  10  10  10
Macon           72  95  72  93 /  30  10  10  10
Rome            70  93  68  90 /  10   0   0   0
Peachtree City  70  95  69  92 /  10   0   0   0
Vidalia         73  92  74  92 /  50  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM EDT this evening for GAZ039-049>051-
058>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...31
LONG TERM....01
AVIATION...31
Hazardous weather outlook, Jul 30, 11:51 AM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1151 AM EDT Sun Jul 30 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1151 AM EDT Sun Jul 30 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening
with most of the activity shifting to middle Georgia after sunset.
Some of the storms will be strong and could even be briefly severe
with damaging winds, frequent lightning, and locally heavy
rainfall.

Elevated heat risk is also expected over middle Georgia this
afternoon with heat index values up to 106 expected. A heat
advisory is in effect through 9 PM this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated afternoon and evening thunderstorms are expected Monday
and Tuesday with increasing coverage possible later this week.
Some of the storms could be strong to severe with very heavy
rain, lightning and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 3:19 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EDT Sun Jul 30 2023

GAZ071-081-082-302000-
Monroe GA-Bibb GA-Crawford GA-
319 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of Bibb, southern
Monroe and northeastern Crawford Counties through 400 PM EDT...

At 319 PM EDT, a strong thunderstorm was near Bolingbroke, or near
Forsyth, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Forsyth, Roberta, Payne, Culloden, Payne City, Lake
Tobesofkee, Bolingbroke, Russellville, Brent, Musella, Knoxville,
Wesleyan, Lizella, Arkwright, Sandy Point, and Plant Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3271 8407 3293 8411 3293 8406 3295 8405
      3295 8404 3297 8404 3310 8379 3294 8370
      3292 8370 3290 8367 3280 8358 3273 8377
TIME...MOT...LOC 1919Z 321DEG 17KT 3294 8389

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 3:30 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Sun Jul 30 2023

GAZ103-104-302000-
Sumter GA-Webster GA-
330 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of Webster and west
central Sumter Counties through 400 PM EDT...

At 329 PM EDT, a strong thunderstorm was over Preston, moving
southeast at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Preston, Plains, Weston, Kimbrough, Centerpoint, Dumas, and
Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3192 8463 3197 8464 3198 8466 3198 8464
      3199 8465 3203 8465 3203 8464 3205 8464
      3214 8453 3213 8451 3201 8435 3192 8439
      3197 8444 3193 8444 3192 8446
TIME...MOT...LOC 1929Z 320DEG 14KT 3203 8455

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 3:30 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Sun Jul 30 2023

GAZ098-112-302015-
Treutlen GA-Montgomery GA-
330 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of Treutlen and
northern Montgomery Counties through 415 PM EDT...

At 330 PM EDT, a strong thunderstorm was over Soperton, moving
southeast at 15 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Soperton, Mount Vernon, Ailey, Tarrytown, Lothair, Barnhill, Zaidee,
Gillis Springs, and Kibbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3230 8243 3218 8257 3226 8264 3228 8265
      3229 8264 3230 8267 3236 8273 3237 8272
      3239 8272 3241 8270 3250 8255 3250 8253
      3238 8240
TIME...MOT...LOC 1930Z 320DEG 14KT 3238 8260

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 3:32 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Sun Jul 30 2023

GAZ090-091-102-103-302015-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
332 PM EDT Sun Jul 30 2023

...Strong thunderstorms will impact portions of southern Marion,
southern Chattahoochee, Stewart and western Webster Counties through
415 PM EDT...

At 332 PM EDT, a line of strong thunderstorms was along a line
extending from near Zellobee to near Lakepoint Resort State Park, and
moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lumpkin, Cusseta, Richland, Seminole, Charles, Christopher,
Kimbrough, Westville, Brooklyn, Renfroe, Draneville, Manta, Zellobee,
Troutman, Omaha, Sanford, Church Hill, Jamestown/South Fort Moore,
Louvale, and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3192 8491 3195 8496 3198 8496 3197 8504
      3199 8507 3202 8505 3209 8504 3213 8506
      3218 8501 3220 8496 3222 8498 3222 8493
      3225 8492 3226 8489 3230 8493 3240 8467
      3223 8443 3221 8443 3205 8465 3192 8464
TIME...MOT...LOC 1932Z 301DEG 23KT 3234 8461 3201 8504

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 3:48 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT Sun Jul 30 2023

GAZ096-107>109-302030-
Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
348 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of west central Dodge,
Pulaski, northwestern Wilcox and southwestern Bleckley Counties
through 430 PM EDT...

At 348 PM EDT, a strong thunderstorm was over Mock Springs, or 7
miles southwest of Hawkinsville, moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hawkinsville, Pineview, Dubois, Browndale, Cedar Creek, Mobley
Crossing, Mock Springs, Pope City, Baileys Park, Ocmulgee Banks,
Finleyson, Wallace, Pleasant View, Hartford, and Pulaski State
Prison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3203 8361 3230 8361 3238 8354 3230 8325
      3195 8338
TIME...MOT...LOC 1948Z 304DEG 21KT 3221 8357

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 4:08 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
408 PM EDT Sun Jul 30 2023

GAZ082>084-096-097-109-302100-
Wilkinson GA-Bibb GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
408 PM EDT Sun Jul 30 2023

...Strong thunderstorms will impact portions of northwestern Laurens,
southwestern Wilkinson, northwestern Dodge, southeastern Bibb, Twiggs
and Bleckley Counties through 500 PM EDT...

At 408 PM EDT, a line of strong thunderstorms was along a line
extending from near Middle Georgia Regional Airport to near
Tarversville to Baileys Park, and moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cochran, Jeffersonville, Chester, Danville, Montrose, Allentown,
Marion, Tarversville, Empire, Roddy, Rowland, Royal, District Path,
Skipperton, Paulk, Goldsboro, Cary, Porter, Coley Station, and
Bullard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3236 8345 3241 8348 3244 8349 3245 8350
      3249 8349 3250 8352 3253 8354 3257 8355
      3258 8354 3264 8355 3266 8356 3268 8367
      3269 8369 3275 8374 3281 8326 3260 8309
      3228 8315
TIME...MOT...LOC 2008Z 269DEG 27KT 3271 8360 3256 8338 3233 8335

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:11 PM EDTSpecial Weather StatementFFCWebster34 min
Jul 29, 8:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 29, 8:42 PM EDTSpecial Weather StatementFFCFannin, Towns, Union33 min
Jul 29, 8:45 PM EDTSpecial Weather StatementFFCGilmer, Murray30 min
Jul 29, 8:48 PM EDTSpecial Weather StatementFFCWilkes27 min
Jul 29, 9:08 PM EDTSpecial Weather StatementFFCLumpkin, White37 min
Jul 29, 9:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jul 29, 9:32 PM EDTSpecial Weather StatementFFCHall28 min
Jul 29, 9:34 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Pickens26 min
Jul 29, 10:04 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson, Madison26 min
Jul 29, 10:06 PM EDTSpecial Weather StatementFFCCherokee, Forsyth, Gwinnett24 min
Jul 29, 10:08 PM EDTSpecial Weather StatementFFCOglethorpe37 min
Jul 29, 10:22 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe23 min
Jul 29, 10:30 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe, Walton30 min
Jul 29, 10:34 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes26 min
Jul 29, 10:45 PM EDTSpecial Weather StatementFFCMadison15 min
Jul 29, 11:00 PM EDTSpecial Weather StatementFFCGreene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes30 min
Jul 29, 11:14 PM EDTSpecial Weather StatementFFCFulton31 min
Jul 29, 11:25 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton50 min
Jul 29, 11:44 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson31 min
Jul 30, 12:05 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale24 min
Jul 30, 12:07 AM EDTSpecial Weather StatementFFCDouglas38 min
Jul 30, 12:15 AM EDTSpecial Weather StatementFFCBaldwin, Jefferson, Washington30 min
Jul 30, 12:37 AM EDTSpecial Weather StatementFFCFayette23 min
Jul 30, 12:55 AM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 30, 1:13 AM EDTSpecial Weather StatementFFCBibb32 min
Jul 30, 1:28 AM EDTSpecial Weather StatementFFCEmanuel32 min
Jul 30, 12:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 30, 1:17 PM EDTSpecial Weather StatementFFCFayette28 min
Jul 30, 2:09 PM EDTSpecial Weather StatementFFCFayette36 min
Jul 30, 2:10 PM EDTSpecial Weather StatementFFCMacon35 min
Jul 30, 2:27 PM EDTSpecial Weather StatementFFCMacon33 min
Jul 30, 2:28 PM EDTSpecial Weather StatementFFCPike32 min
Jul 30, 2:31 PM EDTSevere Thunderstorm WarningFFCHouston, Macon44 min
Jul 30, 2:35 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot40 min
Jul 30, 2:36 PM EDTSpecial Weather StatementFFCMeriwether24 min
Jul 30, 2:40 PM EDTSpecial Weather StatementFFCJones35 min
Jul 30, 2:43 PM EDTSpecial Weather StatementFFCButts32 min
Jul 30, 2:48 PM EDTSevere Thunderstorm WarningFFCButts, Monroe20 min
Jul 30, 2:53 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot52 min
Jul 30, 2:58 PM EDTSevere Thunderstorm WarningFFCJasper, Jones47 min
Jul 30, 3:04 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 30, 3:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 30, 3:14 PM EDTSpecial Weather StatementFFCDooly, Houston31 min
Jul 30, 3:19 PM EDTSpecial Weather StatementFFCBibb, Monroe41 min
Jul 30, 3:24 PM EDTSevere Thunderstorm WarningFFCDooly36 min
Jul 30, 3:28 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor47 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCWebster30 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCTreutlen45 min
Jul 30, 3:32 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart43 min
Jul 30, 3:34 PM EDTSevere Thunderstorm WarningFFCSumter, Webster41 min
Jul 30, 3:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster48 min
Jul 30, 3:44 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam46 min
Jul 30, 3:48 PM EDTSpecial Weather StatementFFCPulaski42 min
Jul 30, 4:00 PM EDTSevere Thunderstorm WarningFFCSchley, Sumter45 min
Jul 30, 4:08 PM EDTSpecial Weather StatementFFCBleckley, Twiggs52 min
Jul 30, 4:19 PM EDTSpecial Weather StatementFFCPeach26 min
Jul 30, 4:20 PM EDTSpecial Weather StatementFFCWashington40 min
Jul 30, 4:28 PM EDTSpecial Weather StatementFFCDodge, Wilcox47 min
Jul 30, 4:30 PM EDTSpecial Weather StatementFFCHancock30 min
Jul 30, 4:35 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Jul 30, 4:37 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox53 min
Jul 30, 4:44 PM EDTSpecial Weather StatementFFCLaurens, Wilkinson46 min
Jul 30, 4:54 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson36 min
Jul 30, 4:55 PM EDTSevere Thunderstorm WarningFFCCrisp50 min
Jul 30, 4:58 PM EDTSpecial Weather StatementFFCWashington32 min
Jul 30, 5:09 PM EDTSpecial Weather StatementFFCTelfair51 min
Jul 30, 5:23 PM EDTSevere Thunderstorm WarningFFCTelfair52 min
Jul 30, 5:30 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Jul 30, 5:34 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington41 min
Jul 30, 5:45 PM EDTSpecial Weather StatementFFCMontgomery30 min
Jul 30, 5:47 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler43 min
Jul 30, 5:54 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Montgomery, Treutlen51 min
Jul 30, 6:10 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.